Previous |  Up |  Next


Title: On generalized Cauchy-Riemann equations on manifolds (English)
Author: Bureš, Jarolím
Author: Souček, Vladimír
Language: English
Journal: Proceedings of the 12th Winter School on Abstract Analysis
Volume: Section of Topology
Issue: 1984
Pages: 31-42
Category: math
MSC: 14F40
MSC: 32K99
MSC: 32L10
MSC: 35N15
MSC: 35Q99
MSC: 53C15
MSC: 58A10
MSC: 58A12
MSC: 58G05
MSC: 58J10
idZBL: Zbl 0575.32028
idMR: MR0782703
Date available: 2012-10-04T22:10:14Z
Last updated: 2012-10-08
Stable URL:


Files Size Format View
WSAA_12-1984-2_5.pdf 1.020Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo